# SDR SWAA021182

- Difficulty date: May 28, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 27,701 hours, 24,795 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 6573783
- Condition: Cracked
- Location: Lt Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT STABILIZER LOWER SKIN CRACKED AT FWD EDGE OF AFT SPAR.  REPAIRED SKIN PER SRM.
